Archives

  • International Journal of Science and Mathematics Education
    Vol. 1 No. 1 (2024)

    International Journal of Science and Mathematics Education. This journal is published by the Asosiasi Riset Ilmu Matematika dan Sains Indonesia. This Journal accepts manuscripts based on empirical research, both quantitative and qualitative.  This journal is a peer-reviewed and open access journal of Mathematics and Science Education. The fields of study in this journal include the sub-family of Mathematics and Science Education. This journal is published 1 year 4 times (Maret, Juni, September, Desember)